International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 201-203
On -submanifolds of the six-dimensional sphere
Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
Received 13 July 1993
Copyright © 1995 M. A. Bashir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider proper -submanifolds of the six-dimensional sphere . We prove
that does not admit compact proper -submanifolds with non-negative sectional curvature
and integrable holomorphic distribution.